Sign Up For FREE
Health After 50 Alerts!
Get FREE Health Advice
From America's Leading Doctors


Get the latest health news sent straight to your inbox for FREE. Check all the boxes below for the topics that interest you.
We value your privacy and will never rent your email address

Health After 50

How Safe Is Crestor?

Comments (1)

UPDATE

As part of our ongoing effort to ensure that this website is up to date, we have determined that the information in the article How Safe Is Crestor? is no longer current, and has therefore been removed.

If you would like to read related articles about statin medications, please see the article Controlling Cholesterol -- Is There a 'Best' Drug?. Thank you.

Posted in Heart Health on February 16, 2007


Medical Disclaimer: This information is not intended to substitute for the advice of a physician. Click here for additional information: Health After 50 Disclaimer


Notify Me

Would you like us to inform you when we post new Heart Health Health Alerts?

Post a Comment

Comments

Health After 50 Alerts registered users may post comments and share experiences here at their own discretion. We regret that questions on individual health concerns to the editors cannot be answered in this space.

The views expressed here do not constitute medical advice, and do not represent the position of Scientific American Health After 50 or Remedy Health Media, LLC, which has no responsibility for any comments posted on this site.


I have been on Crestor fo about two years now. I had no problems on 10mg but have been on 20 mg for about 8 months and am getting some extreme discomfort and swelling in muscles in my feet. I ran out of crestor for about a week and the symptoms subsided but within two weeeks of being on it again I have experienced severe pain and swelling again. I have been trying CoQ10 with some apparent relief. As a test, I was off of CoQ10 for two weeks and the symproms got much worse again. They have sibsided somewhat after using the CoQ10 again but it is not a cure.

My doctor seems to just brush it all off but since I am not as affected by any type of pain as most people are I am getting concerned. I have read about side effects like mine being a warning of possible muscle reaction leading to deterioration of the muscle tissue and further negative effects after my body works to absord the damaged tissues. I do not know how reliable the articles are that tell this worrisome story but I need some answers.

Posted by: Emurider | January 22, 2012 1:44 AM

Post a Comment


Already a subscriber?

Login

Forgot your password?

New to Health After 50?

Register to submit your comments.

(example: yourname@domain.com)

Log-in:

Forgot Password?

Health Topic Pages